Metrics

From
Mathematical Analysis of Information Dissemination Model for Social Networking Services by V. Ananthaswamy and B. Seethalakshmi American Journal of Modeling and Optimization. 2015, 3(1), 26-34 doi:10.12691/ajmo-3-1-4
Views
26385
Html 25496
Abstract 889
21 March 2015 (publication date) through 28 May 2022 *
6.29 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 20896
PDF1659
Epub1348
XML1570
PPT7772
Figures8272
Tables275
Export: 3730
RIS1193
BibTex1273
Endnote1264
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com